MAUDE Adverse Event Report: KARL STORZ SE & CO. KG MACRO NEEDLE HOLDER,

KARL STORZ SE & CO. KG MACRO NEEDLE HOLDER,
Model Number 26173KPL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there was a broken tie rod.Additional patient information is not available.
 
Additional Manufacturer Narrative
B5 narrative was corrected to reflect a more accurate depiction of the event that took place.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
Correction: based upon new information received, this event was re-evaluated and is considered no longer reportable - no malfunction or serious injury.

Brand Name
MACRO NEEDLE HOLDER,
Common Device Name
MACRO NEEDLE HOLDER,
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key16868422
Report Number9610617-2023-00094
Device Sequence Number5957902
Product Code GCJ
UDI-Device Identifier04048551098233
UDI-Public4048551098233
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K951625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26173KPL
Device Catalogue Number26173KPL
Device Lot NumberYN03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown